# SDR FDEA201211123949

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 377 TO 395 RBL 24 HAS CORROSION ON TRACK FLANGES.  CORROSION REMOVED IAW SRM 51-10-02, REV 107.  FOUND EXCEEDED LIMITS IAW SRM 53-00-52, FIG 101 ALLOWABLE DAMAGE 1, REV 107.   SEAT TRACK IAW SRM 51-40-02, REV 107.  NEW SEAT TRACK INSTALLED IAW DWG 141N5130 SHT 2, REV E.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
